# SDR SIMA201908098002

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 21,801 hours, 15,631 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAUTION MACH TRIM CAUTION IN FLIGHT, RAN QRH WOULD NOT ENGAGE.  INSPECTED AIRCRAFT, NO MDC MSG NOTED. PREFORMED HORIZONTAIL STABLILIZER TRIM SYSTEM OPS TEST IAW AMM 27-40-00. NO DEFECTS NOTED, SYSTEM OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE
